Inflectional Class and Taxonomic Structure in Zuni
Bibliographic Data
| ID | 4559528 |
|---|---|
| Authors | Willard Walker (0000-0002-3356-8036, corresponding author) |
| Year | 1966 |
| Volume | 32 |
| Issue | 3 |
| Pages | 217-227 |
| Publication date | 1966-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/464906 |
| OpenAlex | W2044174098 |
| Language | EN |
| Citations received | 4 |
Class (philosophy · Download · Linguistics · World Wide Web · Artificial Intelligence · Computer Science · History · Linguistic Variation and Morphology · Multilingual Education and Policy · Philosophy · Syntax, Semantics, Linguistic Variation
| Citations per year | 0.07 |
|---|---|
| Citation span | 1972 - 2020 (49) |
| Highly cited | No |